Alert archive / Florida / River Flood Warnings in 2013

River Flood Warning 71, NWS Tallahassee, FL

July 25, 2013Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this river flood warning at Jul 25, 2013, 10:09 AM EDT for Gadsden County, Leon County, Florida. It took effect at Jul 26, 2013, 5:00 AM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jul 25, 2013, 10:09 AM EDT (14:09 UTC)
In effect from
Jul 26, 2013, 5:00 AM EDT
Expired
Jul 30, 2013, 8:00 AM EDT
In force
4 days
Issued by
NWS Tallahassee, FL
Flood severity
Minor

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ochlockonee River near Havana (US 27) (HVNF1). The gauge peaked at 25.47 ft at Jul 26, 2013, 11:00 PM EDT.

actionminormoderate20253007/2507/2607/2707/2807/2907/3007/31
Action stage
20 ft
Minor stage
26 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02329000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WGUS42 KTAE 251409
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1009 AM EDT THU JUL 25 2013

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-261409-
/O.NEW.KTAE.FL.W.0071.130726T0600Z-130729T0000Z/
/HVNF1.1.ER.130726T0600Z.130727T0000Z.130728T1800Z.NO/
1009 AM EDT THU JUL 25 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:15 AM THURSDAY THE STAGE WAS 24.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 25.2 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.


$$
8 follow-up statements
725 
WGUS82 KTAE 260237
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1037 PM EDT THU JUL 25 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-270237-
/O.EXT.KTAE.FL.W.0071.130726T0900Z-130730T1800Z/
/HVNF1.1.ER.130726T0900Z.130728T0000Z.130730T1200Z.NO/
1037 PM EDT THU JUL 25 2013

...THE FLOOD WARNING CONTINUES FOR...
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* EXTENDED UNTIL TUESDAY AFTERNOON.
* AT 10:15 PM THURSDAY THE STAGE WAS 24.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 25.6 FEET BY SATURDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING.

$$
636 
WGUS82 KTAE 261416
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1016 AM EDT FRI JUL 26 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-271416-
/O.EXT.KTAE.FL.W.0071.000000T0000Z-130730T1200Z/
/HVNF1.1.ER.130726T1000Z.130727T1800Z.130730T0600Z.NO/
1016 AM EDT FRI JUL 26 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:01 AM FRIDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.8 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.


$$
706 
WGUS82 KTAE 271423
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 AM EDT SAT JUL 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-281423-
/O.EXT.KTAE.FL.W.0069.000000T0000Z-130730T0000Z/
/CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1800Z.NO/
1023 AM EDT SAT JUL 27 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 36.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY EARLY AFTERNOON.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE 
  EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. 

$$

FLC039-073-281423-
/O.EXT.KTAE.FL.W.0071.000000T0000Z-130801T0000Z/
/HVNF1.1.ER.130726T1000Z.130727T1800Z.130731T1800Z.NO/
1023 AM EDT SAT JUL 27 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:01 AM SATURDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.7 FEET THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.

$$
999 
WGUS82 KTAE 280159
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
959 PM EDT SAT JUL 27 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-290159-
/O.EXT.KTAE.FL.W.0069.000000T0000Z-130729T2100Z/
/CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1500Z.NO/
959 PM EDT SAT JUL 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM SATURDAY THE STAGE WAS 36.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE MONDAY MORNING.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE 
  EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. 

$$

FLC039-073-290158-
/O.CON.KTAE.FL.W.0071.000000T0000Z-130801T0000Z/
/HVNF1.1.ER.130726T1000Z.130728T0600Z.130731T1800Z.NO/
959 PM EDT SAT JUL 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:31 PM SATURDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY EARLY AFTERNOON.

$$

FOURNIER
696 
WGUS82 KTAE 281455
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1055 AM EDT SUN JUL 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.
&&

FLC039-073-291455-
/O.CON.KTAE.FL.W.0069.000000T0000Z-130729T2100Z/
/CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1500Z.NO/
1055 AM EDT SUN JUL 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 36.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE 
  EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. 

$$

FLC039-073-291455-
/O.CON.KTAE.FL.W.0071.000000T0000Z-130801T0000Z/
/HVNF1.1.ER.130726T1000Z.130727T1631Z.130731T1800Z.NO/
1055 AM EDT SUN JUL 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:31 PM SATURDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY EARLY AFTERNOON.


$$
969 
WGUS82 KTAE 290238
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT SUN JUL 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC039-073-300238-
/O.EXT.KTAE.FL.W.0071.000000T0000Z-130731T0600Z/
/HVNF1.1.ER.130726T1000Z.130727T1631Z.130731T0000Z.NO/
1038 PM EDT SUN JUL 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL LATE TUESDAY NIGHT.
* AT 10:00 PM SUNDAY THE STAGE WAS ESTIMATED TO BE AROUND 25.6 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO ONLY SLOWLY FALL OVER THE     
  NEXT FEW DAYS
* IMPACT...AT 25 FEET...A FEW HUNTING COTTAGES AND FISH CAMPS MAY BE    
  AFFECTED

$$
427 
WGUS82 KTAE 291456
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 AM EDT MON JUL 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR CONCORD (CR 12) AFFECTING GADSDEN AND LEON 
  COUNTIES 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

&&

FLC039-073-300000-
/O.EXT.KTAE.FL.W.0069.000000T0000Z-130730T0000Z/
/CONF1.1.ER.130725T0445Z.130726T1500Z.130729T1800Z.NO/
1056 AM EDT MON JUL 29 2013

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD (CR 12).
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 36.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 36.0 FEET...PRIMARY ACCESS TO HOMES ALONG CR12 ON THE 
  EASTBANK OF THE RIVER IN LEON COUNTY MAY BECOME RESTRICTED. 

$$

FLC039-073-300600-
/O.EXT.KTAE.FL.W.0071.000000T0000Z-130730T0600Z/
/HVNF1.1.ER.130726T1000Z.130727T1631Z.130730T0000Z.NO/
1056 AM EDT MON JUL 29 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM MONDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.


$$
731 
WGUS82 KTAE 300118
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 PM EDT MON JUL 29 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA (US 27) AFFECTING GADSDEN AND LEON 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

&&

FLC039-073-301200-
/O.EXT.KTAE.FL.W.0071.000000T0000Z-130730T1200Z/
/HVNF1.1.ER.130726T1000Z.130727T1631Z.130730T0600Z.NO/
918 PM EDT MON JUL 29 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA (US 27).
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:01 PM MONDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jul 25, 5:54 AM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jul 25, 5:54 AM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 AM EDT Thu Jul 25 2013

...UPDATED FOR AVIATION DISCUSSION...

.NEAR TERM [Through Today]...
Some mid and upper level dry air can be seen on water vapor imagery
north of the area moving southeastward. The net result of this
should be a significant decrease in convective coverage across the
northern half of the forecast area compared to the past couple of
days. Farther to the south across mainly the Florida zones and the
coastal waters, deeper moisture will remain in place for today with
PoPs expected to be in the 40-60% range. Highs are expected to be a
little warmer across southeast Alabama and southwest Georgia
compared to recent days with less convective coverage and may crack
90.

&&

.SHORT TERM [Tonight Through Saturday]...
Tonight...The large scale longwave pattern remains amplified with a
ridge over Wrn 1/3rd and a broad trough over Ern 2/3rds of Conus
into Wrn Atlc. This places local area on backside of trough axis
with any MCS development focused east of I-75 yielding dry NW
steering flow. At surface, at sundown low just off NC coast with
weak cold front Swwd then stationary front Wwd across S/Cntrl
AL/GA. By sunrise Fri, front lingering along FL/AL/GA border.
Strong ridge remains anchored across Srn FL/Gulf of Mex. This
places local area in WLY low level flow with dry air advancing Swd
in wake of front. Under this flow best chances for rain are Ern
most counties. Will go with 0-30% NW-SE POP gradient. Expect
inland lows generally 70 to 73 and it will feel muggy especially
near the coast adjacent to the unseasonably warm Gulf waters.
Patchy light fog late especially over S/Cntrl Ga and Ern Big Bend
where best moisture pool expected.

On Friday, a strong shortwave/MCS is forecast to dive out of the
Central Plains and into the Lower Mississippi Valley and mid-South
through Friday night. As a result, the Ern trough will continue
to lift Newd with local flow becoming quasi-zonal as mid level
gulf ridge and rising heights shift Nwd. This will favor
subsidence over area. Absent upper support, weakened stationary
front will linger over N FL with any instability, albeit weak,
focused over Ern counties closest to departing trough and where
any seabreeze clashes may occur Ridge persists over S FL. This
reflected in area model soundings with light NW flow up to mid
levels and PWATS in the 1.5 to 1.6 inch range or about one half
inch lower than on Thurs. Best chance of rain and any storms will
be over waters. Will go with 10-30% W-E POP gradient. Absent ample
clouds of recent days, max temps rise to 94 to 97 degrees. Heat
indices will rise to 100 to 103 degrees for most sites.

On Saturday, model suite consistent that the brief dry period
will end as shortwave drops further SEWD into and across region,
This will break down mid level ridge with shortwave carving out a
sharp trough with axis just west of our CWA with lowering heights
placing our region back in the deep moist west to southwest flow
and modest shear. This reflected in area model soundings at 18z
Sat which show flow becoming SWLY above H7 and an increase in
PWATS up to 1.7-1.95 inch range. At surface, weak and slowly
dissipating boundary hangs up over area providing some lift. With
low level WLY gradient finally collapsing, east coast seabreeze
will assert itself and may clash with remnant west coast
seabreeze invcnty of I-75 in aftn. if all falls in place, locally
heavy rain, and strong to possibly isold severe storms are
possible. Will go with 20-40% W-E pop gradient but this may need
to be enhanced later today. With more clouds, especially Ern
counties, max temps drop to 92 to 95 degrees. Heat indices will
hover around 100 degrees.

&&

.LONG TERM [Saturday Night through Wednesday]...
The axis of the longwave trough will continue to extend south from a
closed low over the Great Lakes region to the northeast Gulf through
Sunday. The trough will may deamplify just enough early next week to
allow weak ridging to build in across the Gulf of Mexico and the
Florida peninsula. PoPs will return to seasonal levels (40-50%) for
most zones through the period with max temps returning to near or
just below climo.

&&

.AVIATION...
[Through 12z Friday] Occasional IFR and even LIFR cigs are
expected through the early morning hours. These cigs should lift
and dissipate within a couple of hours after sunrise. Less
convection is expected today overall compared to the last couple
of days, although decent coverage is still expected around the
KECP and KTLH areas. With drier air moving in at mid/upper levels,
but still fairly moist low levels, patchy fog expected to develop
after 06z, especially across Ern third of forecast area where best
chances of residual moisture from todays rains will occur.

&&

.MARINE...
High pressure to the south and a trough of low pressure to the
north, will allow light to moderate west to southwest flow to
continue...outside of thunderstorms...across the local waters at
least through the weekend,

&&

.FIRE WEATHER...
Red flag conditions are not expected for the next several days.

&&

.HYDROLOGY...
There are several river points in either action stage or minor flood
stage. Fortunately, additional rainfall over the next couple of days
is expected to be minimal overall. The most up to date, specific
river forecast information can be found on the AHPS page at
http:/water.weather.gov/ahps2/index.php?wfo=tae.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   90  72  96  72  94 / 50  10  20  20  30
Panama City   88  78  93  76  89 / 50  10  10  10  20
Dothan        91  72  96  71  93 / 30  10  10  10  30
Albany        92  72  96  71  93 / 30  10  20  10  40
Valdosta      93  71  95  71  94 / 40  20  20  20  40
Cross City    88  72  93  72  92 / 60  30  30  20  40
Apalachicola  87  75  92  77  88 / 60  20  20  10  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

Near Term/Aviation/FIRE WX...DVD
Short Term/Marine...Block
Long Term...Barry
Hydrology...DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 10:09 PM EDTRiver Flood WarningTAEGadsden, Leon5 days
Jul 24, 11:35 PM EDTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty5 days

Nearby

River Flood Warnings in Florida, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.